# SDR 2007UALA02088

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 67,901 hours, 8,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R CROSS AISLE & SEAT 50 HJK EMERGENCY LIGHTS ARE INOP.  *S/D*  SECURED CONNECTION.
